# SDR CALA2025111011051

- Difficulty date: November 6, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N686UA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 76,540 hours, 13,331 cycles
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: 7593900102
- Condition: Misinstalled
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: W, C
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF NR 2 ENG MAIN OIL FILTER, PROTECTIVE PLASTIC CAPS ON FILTER FEET FOUND NOT REMOVED, AND DISINTGRATED. SOME DEBRIS FOUND IN FILTER.  ENGINE FILTER REPLACED ON TASK 63-7921-1-0002. ENGINE IDLE RUN REQUIRED AS STATED BY POWERPLANT.  ENGINE GROUND RUN OF NR 2 ENGINE COMPLETED IAW AMM TASK 71-00-00-712-021-N00, NO DEBRIES FOUND ON FILTER POST ENGINE RUN. REPLACED MAIN OIL FILTER AGAIN. MAIN OIL FILTER ELEMENT REPLACED IAW AMM 79-21-05-404. OPS TEST GOOD.
